Bulletin of the Belgian Mathematical Society - Simon Stevin

On some automatic continuity theorems

M. El. Azhari

Full-text: Open access

Abstract

We give characterizations of unital uniform topological algebras and saturated locally multiplicatively convex algebras by means of multiplicative linear functionals. Some automatic continuity theorems in advertibly complete uniform topological algebras are extended to a larger class of algebras. Consequences and applications are given.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 10, Number 4 (2003), 627-634.

Dates
First available in Project Euclid: 5 December 2003

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1070645805

Digital Object Identifier
doi:10.36045/bbms/1070645805

Mathematical Reviews number (MathSciNet)
MR2040534

Zentralblatt MATH identifier
1070.46033

Subjects
Primary: 46H40: Automatic continuity
Secondary: 46H05: General theory of topological algebras

Keywords
Uniform topological algebra saturated locally convex algebra automatic continuity of homomorphism weakly regular algebra

Citation

El. Azhari, M. On some automatic continuity theorems. Bull. Belg. Math. Soc. Simon Stevin 10 (2003), no. 4, 627--634. doi:10.36045/bbms/1070645805. https://projecteuclid.org/euclid.bbms/1070645805


Export citation